# SDR CA041104004

- Difficulty date: November 4, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600
- Part serial: AB3491S8
- Condition: Burned
- Location: Electrical
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, FLIGHT CREW IDENTIFIED A BURNING SMELL (NO SMOKE) IN CABIN AND COCKPIT.  AIRCRAFT CONDUCTED AN AIR RETURN BACK BATEAUX INVERTER REPORTED TO FLICK ON BRIEFLY.  PRECAUTIONARY REPLACEMENT OF AUX INVERTER CARRIED OUT.  INVERTER ASSEMBLY SENT FOR INVESTIGATION AND REPAIR.  QUANTITY 3 CAPACITORS REPLACED AND UNIT TESTED SERVICEABLE.  INVERTER PN. DH-1030-24-600-CS11B
